On Global Attractors for a Class of Parabolic Problems

Nenhuma Miniatura disponível

Data

2014-03-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Natural Sciences Publishing Corp-nsp

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

This paper is devoted to study the existence of global attractor in H-0(1)(Omega) and uniform bounds of it in L-infinity(Omega) for a class of parabolic problems with homogeneous boundary conditions wich involves a uniform strongly elliptic operator of second order in the domain Omega subset of R-n. The main tools used to prove the existence of global attractor are the techniques used in Hale [8] and Cholewa [5], and for the uniform bound of the attractor we use the Alikakos-Moser iteration procedure [1].

Descrição

Idioma

Inglês

Como citar

Applied Mathematics & Information Sciences. New York: Natural Sciences Publishing Corp-nsp, v. 8, n. 2, p. 493-500, 2014.

Itens relacionados